# SDR 96ZZZX4152

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8159N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825354
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Part number: 480715
- Condition: Sheared
- Location: Flap Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RECENT AD 96-10-03 ADDRESSES THE ATTACHMENT OF THE FLAP CONTROL CABLE TO THE FLAP HANDLE ON THE PA28 SERIES AIRCRAFT.  WHILE COMPLYING WITH THIS AD, FOUND THE PIN (WHICH FORMS PART OF THE RATCHETING MECHANISM TO SELECT FLAPS DOWN) SHEARED INTO TWO PARTS.  SUBMITTER STATED THIS IS 3RD TIME TO FIND A SHEARED PIN ON THIS MODEL OF PIPER.
